English

Laboratoire de Physique Mathématique Membres Professeurs permanents

Vojkan Jaksic (McGill)



Affiliation:

Associate Professor of Mathematics,
Department of Mathematics and Statistics
McGill University
805 Sherbrooke Street West
Montreal, Qc H3A 2K6

Contact information:

Email: jaksic@math.mcgill.ca
Phone: (514) 398-3827
Fax: (514) 398-3899
URL: http://www.math.mcgill.ca/jaksic

Areas of research:

Mathematical physics, quantum statistical mechanics, random Schrodinger operators.

Graduate students:

E. Kritchevski (MSc, co-supervised)
T. Marchand (MSc, co-supervised)
P. Poullin (PhD)
M. Alakhrass (PhD)

Postdoctoral fellows:

Yan Pautrat (Grenoble)
Shannon Starr (Princeton)
Marco Merkli (ETH)

Research Associates:

Visiting researchers:

Selected recent publications:

Jaksic V., Pillet C.-A.: "A note on the entropy production formula", Contemp. Math. 327 (2003), 175-180

Derezinski J., Jaksic V.: "Return to equilibrium for Pauli-Fierz systems", to appear in Ann. Henri Poincare

Jaksic V., Pillet C.-A.: "Mathematical theory of non-equilibrium quantum statistical mechanics", J. Stat. Phys. 108 (2002), 787-829

Derezinski J., Jaksic V., Pillet C.-A.: "Perturbation theory of W*-dynamics, Liouvilleans and KMS-states", Rev. Math. Phys. 15 (2003), 447-489,

Jaksic V., Pillet C-A.: "Non-equilibrium steady states of finite quantum systems coupled to thermal reservoirs", Comm. Math. Phys. 226 (2002), 131-162

Complete list of publications at URL: http://www.math.mcgill.ca/jaksic/Papers.html